# SDR A6WA202012167461

- Difficulty date: December 14, 2020
- Submitted: December 16, 2020
- Operation: Air carrier
- Aircraft: N436AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7734
- Aircraft time: 38,621 hours, 37,100 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shim
- Part number: 601R35205
- Condition: Damaged
- Location: Cargo Door Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR FWD TRACK ATTACH BRACKET AT 2 EA RIVETS JUST BELOW FED LOWER DOOR STOPS.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED LOWER ATTACH BRACKET AT CARGO DOOR FABRICATED NEW CHANNEL FROM 2024T-3 .050" ALODINE, PRIME, AND TOPCOAT INSTALLED, REF CRJ 200 SRM 51-24-06, 51-42-13, REV 38.
